JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ANALYTIC CONTINUATION OF WEIGHTED q-GENOCCHI NUMBERS AND POLYNOMIALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ANALYTIC CONTINUATION OF WEIGHTED q-GENOCCHI NUMBERS AND POLYNOMIALS
Araci, Serkan; Acikgoz, Mehmet; Gursul, Aynur;
  PDF(new window)
 Abstract
In the present paper, we analyse analytic continuation of weighted -Genocchi numbers and polynomials. A novel formula for weighted -Genocchi-zeta function in terms of nested series of is derived. Moreover, we introduce a novel concept of dynamics of the zeros of analytically continued weighted -Genocchi polynomials.
 Keywords
Genocchi numbers and polynomials;q-Genocchi numbers and polynomials;weighted q-Genocchi numbers and polynomials;weighted q-Genocchi-zeta function;
 Language
English
 Cited by
1.
A New Family of q-analogue of Genocchi Numbers and Polynomials of Higher Order,;;;

Kyungpook mathematical journal, 2014. vol.54. 1, pp.131-141 crossref(new window)
1.
A New Family of q-analogue of Genocchi Numbers and Polynomials of Higher Order, Kyungpook mathematical journal, 2014, 54, 1, 131  crossref(new windwow)
2.
On the families of q-Euler polynomials and their applications, Journal of the Egyptian Mathematical Society, 2015, 23, 1, 1  crossref(new windwow)
 References
1.
S. Araci, M. Acikgoz, and J. J. Seo, A study on the weighted q-Genocchi numbers and polynomials with their interpolation function, Honam Math. J. 34 (2012), no. 1, 11-18. crossref(new window)

2.
S. Araci, D. Erdal, and J. J. Seo, A study on the fermionic p-adic q-integral represen-tation on $\mathbb{Z}_p$ associated with weighted q-Bernstein and q-Genocchi polynomials, Abstr. Appl. Anal. 2011 (2011), Article ID 649248, 10 pages.

3.
T. Kim, On explicit formulas of p-adic q-L-functions, Kyushu J. Math. 43 (1994), no. 1, 73-86.

4.
T. Kim, On a q-analogue of the p-adic log gamma functions and related integrals, J. Number Theory 76 (1999), no. 2, 320-329. crossref(new window)

5.
T. Kim, Power series and asymptotic series associated with the q-analog of the two-variable p-adic L-function, Russ. J. Math. Phys. 12 (2005), no. 2, 186-196.

6.
T. Kim, On the q-extension of Euler and Genocchi numbers, J. Math. Anal. Appl. 326 (2007), no. 2, 1458-1465. crossref(new window)

7.
T. Kim, On the analogs of Euler numbers and polynomials associated with p-adic q-integral on $\mathbb{Z}_p$ at q =-1, J. Math. Anal. Appl. 331 (2007), no. 2, 779-792. crossref(new window)

8.
T. Kim, Analytic continuation of q-Euler numbers and polynomials, Appl. Math. Lett. 21 (2008), no. 12, 1320-1323. crossref(new window)

9.
T. Kim, On p-adic interpolating function for q-Euler numbers and its derivatives, J. Math. Anal. Appl. 339 (2008), no. 1, 598-608. crossref(new window)

10.
T. Kim, C. S. Ryoo, L. C. Jang, and S. H. Rim, Exploring the q-Riemann zeta function and q-Bernoulli polynomials, Discrete Dyn. Nat. Soc. 2005 (2005), no. 2, 171-181. crossref(new window)